RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 177, Number 2, Pages 302–305 (Mi dan33464)  

MATHEMATICAL PHYSICS

The group of motions of a straight line and the geometrical theory of fields

N. P. Konopleva, G. A. Sokolik

Scientific Research Institute of Introscopy

Full text: PDF file (356 kB)

Bibliographic databases:

Document Type: Article
UDC: 539.01+519.413/47
Presented: L. I. Sedov
Received: 29.12.1966

Citation: N. P. Konopleva, G. A. Sokolik, “The group of motions of a straight line and the geometrical theory of fields”, Dokl. Akad. Nauk SSSR, 177:2 (1967), 302–305

Citation in format AMSBIB
\Bibitem{KonSok67}
\by N.~P.~Konopleva, G.~A.~Sokolik
\paper The group of motions of a straight line and the geometrical theory of fields
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 177
\issue 2
\pages 302--305
\mathnet{http://mi.mathnet.ru/dan33464}
\zmath{https://zbmath.org/?q=an:0177.57502}


Linking options:
  • http://mi.mathnet.ru/eng/dan33464
  • http://mi.mathnet.ru/eng/dan/v177/i2/p302

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:22
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019